The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Strong convergence theorems for a family of quasi-nonexpansive mappings in Hilbert spaces
Author(s): 
Pages: 722-725
Year: Issue:  4
Journal: Journal of Southwest University for Nationalities(Natrual Science Edition)

Keyword:  strong convergencea family of quasi-nonexpansive mappingHilbert space;
Abstract: Ihe purpose of this paper is to propose several modified hybrid projection algorithms and prove several convergence theorems for common fixed points of a family of Quasi-Nonexpansive Mappings in Hilbert Space. The results presented improve and extend the corresponding ones announced by many others.
Related Articles
No related articles found